# SDR ASAA12511253

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,399 hours, 5,353 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005238
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 17,408 hours, 5,357 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 DRIVE LIGHT OUT FOUND DURING PREFLIGHT.  REMOVED NR 2 IDG PER TASK 24 11 11 000 801 PAGES 1 9.  INSTALLED NR 2 IDG PER TASK 24 11 11 400 801 PAGES 1 10.  PERFORMED LEAK CHECK NR 2 IDG PER TASK 71 00 00 700 801 F00 PAGES 1 3.  NO LEAKS NOTED.  OPS CHECK NR 2 IDG PER TASK 24 11 00 700 803 PAGES 1 9.
